Should I start another round of Monistat if I still see discharge on day 4 on Monistat 1?
- 7 Apr 2018 by huffle54puff78
- 12 April 2018
- monistat, monistat-1, infections, bacterial vaginitis, vaginal yeast infection, discharge, yeast infection, bacterial, symptom
So on Monday night I started Monistat 1 ovule for a yeast infection I got from treating bacterial vaginosis. It’s Friday night and most of my symptoms cleared. I’m just stuck with some discharge from the yeast infection still and a very slight itch. The discharge just started again but it’s not too much. Also it is the YI discharge cause it’s not the cream or the ovule dissolved. The itch isn’t even noticeable or bothersome it’s just there sometimes. So my question is should I wait it out and do another treatment or just start one now?
On a side note I’m taking probiotics-prebiotics-with cranberry to help because I’ve been on a never ending cycle of YI then BV
It’s annoying that the site (monistat) itself does not offer solutions or suggestions. I see many women with this problem. I used the 1 day dose and it’s been 3 days and I have thick, white residue from the ovule even though most of it went in the toilet after a bowel movement. How do I know if the fungus is gone? I never had itchin just white paper like pieces in my normal discharge and an unusual, abnormal odor. I bought the product to avoid going to the doctor. Why is there not more helpful information about this product related to the problems women are experiencing!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2014 • 6 answers
Posted 20 Nov 2016 • 2 answers
Posted 18 Feb 2017 • 0 answers
Posted 15 Nov 2017 • 0 answers
Posted 9 Apr 2018 • 1 answer